# SDR ABXA010736

- Difficulty date: January 22, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N847AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46031
- Aircraft time: 55,185 hours, 24,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 37502571
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO AT FS 600 - 620, LONGERON 31 RIGHT, SPLICE FITTING WAS CRACKED, OUTBOARD SIDE.  REPLACED FITTING IAW DC-8 SRM 51-1-24, 51-3-2 AND 51-1-20D.
